You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1972-1973/27/3
Sur les généralisations du théorème de Meusnier
Download
PDF
- Sur les généralisations du théorème de Meusnier
Article
Original scientific text
Title
Sur les généralisations du théorème de Meusnier
Authors
Tran dinh-Vien
1
Affiliations
Vinh
Annales Polonici Mathematici
1972-1973/27/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
231-245
Main language of publication
French
Published
1973
Exact and natural sciences
mathematics